# SDR SWIA200820544

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 11,304 hours, 7,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6684 - AFT OVERHEAD EMERGENCY LIGHT IN FRONT OF LAV INOP.  REPLACED LIGHT ASSEMBLY CONNECTOR.
